DrugInformer Search

Pamelor Related Weight increased

Official Government Database Reports51
Online Conversations93
Share

Extracted from FDA Adverse Event Reports for all drugs with the same active ingredients. To view the active ingredient report, please click here.


Tell us about your Experience with Pamelor

Thank you for sharing your experience with us!

Share Your Experience

Druginformer Identified Side Effects: Weight increased

Posted By Anonymous in askapatient.com on October 10, 2014 @ 12:00 am

Side Effects: Weight gain immediately and no real change to migraines. Helped somewhat with daily but continued severe migraines with menstrual cycle. Could not take generic and brand cost a fortun...

Druginformer Identified Side Effects: Hypersomnia, Nausea, Abdominal discomfort, Crying, Adverse event, Dissociation, Thought withdrawal, Depression, Dry mouth, Hyperhidrosis, Loss of libido, Muscular weakness, Panic attack, Somnolence, Weight increased

Posted By Anonymous in askapatient.com on May 13, 2014 @ 12:00 am

Side Effects: Panic attacks, vision changes, nausea, stomach pain, sweats, weakness, fatigue( falling asleep while driving ),zoned out, dissociation, crying, depression after 2 weeks, trouble waking ...

Druginformer Identified Side Effects: Hunger, Weight increased

Posted By Anonymous in askapatient.com on December 24, 2013 @ 12:00 am

... Rapid weight gain (~10 lbs in about 2 weeks) Haven't experienced any benefit since it has only been 2 weeks. But I am stopping now that I have connected it to insatiable appetite for carbs &...

Druginformer Identified Side Effects: Constipation, Food craving, Abnormal dreams, Dry mouth, Weight increased

Posted By Anonymous in askapatient.com on November 6, 2013 @ 12:00 am

Side Effects: Dry mouth, sugar cravings...wt gain, constipation, crazy dreams with dose changes--only lasted 1-2 days. Pamelor (Brand name med----not generic) was the medication added to Zo...

Druginformer Identified Side Effects: Fatigue, Weight increased

Posted By Anonymous in askapatient.com on November 5, 2013 @ 12:00 am

... only real side effect i had was for every 50 mg i took i gained 15-20 lbs.every time I have tried to go off of it the daily migraines have come back. It is supposed to make you tired but most meds i h...

Druginformer Identified Side Effects: Hypoaesthesia, Vision blurred, Weight increased

Posted By Anonymous in askapatient.com on October 24, 2013 @ 12:00 am

Side Effects: Woke up one morning and my entire body was numb. Gained 15lbs. Blurry vision. Headaches were never better. I have headaches 24/7. On top of that I get migraines if my daily he...

Druginformer Identified Side Effects: Abnormal weight gain, Adverse event, Staring, Somnolence, Suicidal ideation, Weight increased, Decreased appetite, Self injurious behaviour

Posted By Anonymous in askapatient.com on February 3, 2013 @ 12:00 am

... taking pamelor for migraines and post traumatic stress. After I take it I get headaches and I sleep for over 14 hours a night. I am never hungry but i am constantly gaining weight. Stared cutting and ...

Druginformer Identified Side Effects: Headache, Paraesthesia, Vision blurred, Weight increased

Posted By Anonymous in askapatient.com on January 31, 2013 @ 12:00 am

Side Effects: Tingling in head some odd headaches weight gain bad blurry vision. If i wouldnt of got the vision problems i would keep the treatment

Druginformer Identified Side Effects: Mood swings, Insomnia, Libido decreased, Somnolence, Weight increased

Posted By Anonymous in askapatient.com on November 18, 2012 @ 12:00 am

... as to why the FDA even allows this drug. I've experienced weight gain of 10 pounds after only 3 weeks on this drug, loss of libido and sex drive & caused me to have mood swings where I'd be punch...

Druginformer Identified Side Effects: Weight increased

Posted By Anonymous in everydayhealth.com on September 4, 2012 @ 12:00 am

It helps with my depression, but I've gained 15 lbs. that I didn't need.


* Warning: The facts and figures contained in these reports are accurate to the best of our capability; however, our metrics are only meant to augment your medical knowledge, and should never be used as the sole basis for selecting a new medication. As with any medical decision, be sure to work with your doctor to ensure the best choices are made for your condition.

* About FAERS: The FDA Adverse Event Reporting System (FAERS) is used by FDA for activities such as looking for new safety concerns that might be related to a marketed product, evaluating a manufacturer's compliance to reporting regulations and responding to outside requests for information. Reporting of adverse events is a voluntary process, and not every report is sent to FDA and entered into FAERS. The FAERS database may contain duplicate reports, the report quality is variable, and many factors may influence reporting (e.g., media attention, length of time a drug is marketed, market share). For these reasons, FAERS case reports cannot be used to calculate incidence or estimates of risk for a particular product or compare risks between products.